# SDR DU4R2006497

- Difficulty date: June 8, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 61,305 hours, 29,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN L-4 DOOR SILL SUPPORT ANGLE BS 1681.8.  REMOVED DOOR SILL SUPPORT ANGLE.  FABRICATED AND INSTALLED ANGLE REPAIR 5 X 1 X 1 INCH FROM 7075-T6 .063 IAW B757 SRM 51-10-03.
